Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 12, 2015Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at May 12, 2015, 5:13 PM EDT for Telfair County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2015, 5:13 PM EDT (21:13 UTC)
Expired
May 12, 2015, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WWUS82 KFFC 122113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE MAY 12 2015
 
GAZ110-122145-
TELFAIR GA-
513 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 
MCRAE TO 7 MILES SOUTHEAST OF MILAN TO 10 MILES WEST OF 
JACKSONVILLE...AND MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TELFAIR COUNTY THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE...CHINA
HILL AND TEMPERANCE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3179 8304 3180 8308 3181 8309 3181 8314
      3182 8313 3182 8315 3186 8318 3188 8317
      3195 8306 3211 8294 3209 8290 3206 8286
      3205 8281 3202 8278 3201 8275 3191 8281
      3178 8303
TIME...MOT...LOC 2112Z 276DEG 9KT 3206 8291 3193 8299 3184 8315 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 12, 3:38 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 12, 3:38 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT TUE MAY 12 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
RELATIVELY WEAK FRONT PUSHING SEWD ACROSS CENTRAL GA INTO THIS
EVENING WITH DESTABILIZATION AHEAD OF BOUNDARY ALLOWING FOR 1000-
1500 MLCAPE AND SOME CONVECTIVE INITIATION IN LAST HOUR. BEST CHANCE
FOR THUNDERSTORMS MAINLY SOUTH AND EAST OF MACON TO WASHINGTON.
THERE IS DECENT DCAPE GRADIENT ALONG THIS AREA AS WELL SO CANNOT
RULE OUT A FEW STRONG STORMS WITH STRONG DOWNBURST WINDS AS MAIN
THREAT. ANY PRECIP CHANCES SHOULD DIMINISH BEFORE MIDNIGHT ACROSS
THE FAR SOUTH.

OTHERWISE RIDGE OF HIGH PRESSURE IS PROGGED TO BUILD IN FROM THE
NORTH AND ALLOW FOR CLEARING/DRYING CONDITIONS FOR REST OF SHORT
TERM. DEWPOINT TRENDS AND RESULTANT RH VALUES FOR TOMORROW AFTERNOON
WILL NEED TO BE WATCHED FOR ANY FIRE DANGER THREAT...SEE FIRE
WEATHER SECTION BELOW FOR MORE DETAILS. TEMPS SHOULD BE SLIGHTLY
ABOVE CLIMO NORMS.

BAKER

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. COOL/DRY HIGH PRESSURE
WILL PERSIST WEDNESDAY NIGHT AND RESULT IN NEAR OR SLIGHTLY BELOW
SEASONABLE LOWS. THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A
MOIST SOUTHERLY WIND FLOW ON THURSDAY. THIS WILL BEGIN TO ENHANCE
OUR CHANCES FOR DIURNALLY DRIVEN CONVECTION... MAINLY OVER THE
WESTERN AND NORTHERN ZONES THURSDAY AFTERNOON... THEN ALL ZONES
FRIDAY THROUGH MONDAY AS MODELS SHOW NEAR TWO INCH PRECIPITABLE
WATER VALUES ACROSS THE AREA BY THE WEEKEND. AS A RESULT... WILL
CONTINUE TO SHOW SLIGHTLY HIGHER THAN CLIMO POPS... WITH AT LEAST
A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WARRANTED EACH
AFTERNOON AND EVENING. AT THIS TIME... IT APPEARS SOME MID-UPPER
LEVEL RIDGING INFLUENCE... COUPLED WITH WEAK 0-3 KM WIND SHEAR
WILL HELP HOLD THUNDERSTORMS BELOW SEVERE LIMITS DESPITE MUCAPES
CLIMBING INTO THE 1500-2500 J/KG RANGE DURING PEAK HEATING. THE
EXTREMELY MOIST ENVIRONMENT SUGGEST STORM WIND GUSTS WILL BE
MINIMIZED... WITH LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING LIKELY BEING THE MAIN STORM THREATS FRIDAY
THROUGH MONDAY. THOSE PLANNING OUTDOOR ACTIVITIES OVER THE WEEKEND
SHOULD EXPECT AFTERNOON AND EVENING STORMS AND TAKE EXTRA
PRECAUTIONS.

01

&&

.FIRE WEATHER...
AS DRY CONDITIONS RETURN TO THE AREA WEDNESDAY BEHIND THE COLD
FRONT... EXPECT A DROP IN RELATIVE HUMIDITY. SOME AREAS...
PARTICULARLY ACROSS NORTH GEORGIA... COULD SEE SEVERAL HOURS OF 25
PERCENT RELATIVE HUMIDITY OR LESS WEDNESDAY AFTERNOON. AT THIS TIME
THE FORECAST DURATION IS SHY OF FIRE DANGER STATEMENT CRITERIA...AND
LATEST MODELS AND CONDITIONS WILL NEED TO BE MONITORED CLOSELY.

&&

.AVIATION...
18Z UPDATE...
MAINLY VFR CONDITIONS EXPECTED THOUGH SOME BRIEF INITIAL CU
DEVELOPMENT IN 2500-3500 FT RANGE IS POSSIBLE FOR NORTHERN SITES
PRIOR TO 22Z. OTHERWISE COULD SEE RISE OF CU TO NEAR 5 KFT AND
SOME ALTO NEAR 10 KFT COMING IN FROM THE SW INTO THIS EVENING. AS
FRONT PUSHES SOUTHEAST THERE COULD BE SOME REDEVELOPMENT OF
SHOWERS OR EVEN -TSRA MAINLY FOR SOUTHERN SITES FROM 20-00Z BUT
CANNOT RULE OUT A COUPLE SHOWERS MAKING IT NEAR KATL AS WELL. WILL
LEAVE OUT MENTION NEAR KATL FOR NOW AND MONITOR TRENDS. REST OF
PERIOD SHOULD BE JUST LINGERING CIRRUS THOUGH WINDS WILL BE TRICKY
FORECAST WEDNESDAY NEAR KATL AS THE NW WINDS LOOK TO COME CLOSE
TO NNE AND POSSIBLY WAIVER BACK TO NNW AT TIMES NEAR 5-8 KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON PRECIP REDEVELOPMENT AND TIMING OF NE WIND SHIFT.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  83  57  82 /   5   0   0  10
ATLANTA         61  82  63  81 /   5   0   0  10
BLAIRSVILLE     51  79  54  76 /   0   0   0  10
CARTERSVILLE    54  82  56  83 /   0   0   0  10
COLUMBUS        65  87  65  85 /  20   0   5  20
GAINESVILLE     57  81  58  79 /   5   0   0  10
MACON           61  86  60  85 /  10   0   0  10
ROME            54  83  53  84 /   0   0   0  10
PEACHTREE CITY  57  83  56  82 /   5   0   0  10
VIDALIA         67  88  65  86 /  30   5   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....01
AVIATION...BAKER
Hazardous weather outlook, May 12, 1:32 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT TUE MAY 12 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
132 AM EDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TODAY...

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 45 MPH... OCCASIONAL CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM
THAT DEVELOPS ALONG AND AHEAD OF A COLD FRONT TODAY.

DISCUSSION...
A COLD FRONT WILL BRING AN INCREASING RISK OF ISOLATED TO
SCATTERED THUNDERSTORMS TO MAINLY NORTH GEORGIA THIS MORNING...
THEN CENTRAL GEORGIA DURING THE AFTERNOON AND EVENING.
INSTABILITIES WILL BE MARGINAL... AND ALTHOUGH A FEW STORMS COULD
BE STRONG WITH GUSTY WINDS... SEVERE THUNDERSTORMS ARE NOT
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

BEHIND A COLD FRONT... DRY CONDITIONS ARE EXPECTED FOR WEDNESDAY.
A DEVELOPING MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF
THUNDERSTORMS TO PARTS OF CENTRAL GEORGIA ON THURSDAY... THEN
MUCH OF NORTH AND CENTRAL GEORGIA FRIDAY THROUGH MONDAY. AT THIS
TIME... SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT ANY STORM REPORTS THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 12, 3:44 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE MAY 12 2015

GAZ076-122030-
JEFFERSON GA-
344 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JEFFERSON COUNTY
UNTIL 430 PM EDT...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOUISVILLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JEFFERSON COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3291 8228 3296 8251 3306 8250 3309 8228
      3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 1944Z 273DEG 11KT 3302 8248
Special weather statement, May 12, 3:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE MAY 12 2015

GAZ097-122030-
LAURENS GA-
359 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN LAURENS COUNTY UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTROSE...OR 13 MILES WEST OF DUBLIN...
MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS LAURENS COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...MONTROSE
AND HARLOW.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3250 8318 3257 8315 3257 8287 3231 8304
TIME...MOT...LOC 1958Z 296DEG 22KT 3252 8313
Special weather statement, May 12, 4:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE MAY 12 2015

GAZ085-086-097-098-108>112-122115-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-WILCOX GA-
427 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...WHEELER...DODGE...MONTGOMERY...LAURENS...TREUTLEN...
TELFAIR...EMANUEL AND WILCOX COUNTIES UNTIL 515 PM EDT...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST DUBLIN
TO NEAR CHAUNCEY TO NEAR ROCHELLE...AND MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WHEELER...DODGE...MONTGOMERY...LAURENS...
TREUTLEN...TELFAIR...EMANUEL AND WILCOX COUNTIES THROUGH 515 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...MCRAE...EASTMAN...SOPERTON...ABBEVILLE...ALAMO...HELENA...
EAST DUBLIN...ROCHELLE...GLENWOOD...MILAN...ADRIAN...CADWELL...
RHINE...CHAUNCEY...PITTS...RENTZ...UNION...ANTIOCH CHURCH AND MEEKS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3186 8361 3197 8354 3214 8320 3261 8294
      3263 8248 3219 8266 3185 8320 3185 8354
TIME...MOT...LOC 2027Z 260DEG 28KT 3255 8288 3215 8304 3190 8349
Local storm report, May 12, 4:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     DUDLEY                  32.54N  83.07W
05/12/2015                   LAURENS            GA   EMERGENCY MNGR

            RECEIVED CALL FROM EMERGENCY MANAGER OF 2-3 TREES DOWN
            JUST OFF OF HIGHWAY 80 AROUND 338 AND 1ST STRRET.

&&

EVENT NUMBER FFC1500280

KOVACIK
Special weather statement, May 12, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT TUE MAY 12 2015

GAZ086-122130-
EMANUEL GA-
503 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 530 PM EDT...

AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUMMERTOWN...OR 9 MILES NORTH OF SWAINSBORO.
THIS STORM WAS NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS EMANUEL COUNTY THROUGH 530 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SUMMERTOWN...MODOC...THREE POINTS AND COLEMANS LAKE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3263 8235 3278 8240 3283 8232 3283 8226
      3281 8225 3281 8223 3280 8221 3281 8220
      3281 8215 3273 8211
TIME...MOT...LOC 2103Z 224DEG 2KT 3274 8235
Special weather statement, May 12, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE MAY 12 2015

GAZ110-122145-
TELFAIR GA-
513 PM EDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
MCRAE TO 7 MILES SOUTHEAST OF MILAN TO 10 MILES WEST OF
JACKSONVILLE...AND MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TELFAIR COUNTY THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE...CHINA
HILL AND TEMPERANCE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3179 8304 3180 8308 3181 8309 3181 8314
      3182 8313 3182 8315 3186 8318 3188 8317
      3195 8306 3211 8294 3209 8290 3206 8286
      3205 8281 3202 8278 3201 8275 3191 8281
      3178 8303
TIME...MOT...LOC 2112Z 276DEG 9KT 3206 8291 3193 8299 3184 8315

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:55 AM EDTSpecial Weather StatementFFCHaralson50 min
May 12, 4:31 AM EDTSpecial Weather StatementFFCPolk29 min
May 12, 4:36 AM EDTSpecial Weather StatementFFCPaulding24 min
May 12, 4:57 AM EDTSpecial Weather StatementFFCBartow48 min
May 12, 5:05 AM EDTSpecial Weather StatementFFCPaulding10 min
May 12, 5:27 AM EDTSpecial Weather StatementFFCCherokee48 min
May 12, 2:51 PM EDTSpecial Weather StatementFFCTelfair24 min
May 12, 3:09 PM EDTSpecial Weather StatementFFCGlascock36 min
May 12, 3:24 PM EDTSpecial Weather StatementFFCBleckley36 min
May 12, 3:30 PM EDTSpecial Weather StatementFFCBleckley30 min
May 12, 3:44 PM EDTSpecial Weather StatementFFCJefferson46 min
May 12, 3:59 PM EDTSpecial Weather StatementFFCLaurens31 min
May 12, 4:27 PM EDTSpecial Weather StatementFFCDodge, Laurens, Treutlen, Wilcox48 min
May 12, 5:03 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 12, 5:29 PM EDTSpecial Weather StatementFFCEmanuel31 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.